# SDR COEA2011120634801

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57112074200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR/ LT WING REAR LOWER SPAR FLANGE TO LOWER SKIN PANEL HAS A GOUGE WITH POSSIBLE PREVIOUS BLENDING.  SUBMITTED TO ATR / REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS.
